Get a Grip! In the contemporary vernacular, “getting a grip” means gaining control of yourself, not letting emotions cloud your thinking. When it comes to arthritis pain, getting a grip can be difficult at best, and almost always is a painful endeavor.
Enter Good Sense Ibuprofen. Nonprescription ibuprofen is used to reduce fever and to relieve minor aches and pain from headaches, muscle aches, arthritis, menstrual periods, the common cold, toothaches, and backaches. Ibuprofen is in a class of medications called NSAIDs. It works by stopping the body's production of a substance that causes pain, fever, and inflammation. Good Sense Ibuprofen works to reduce the inflammation that causes the pain.
Directions Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years, ask a doctor.
Points of Interest Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. Chances of this are higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); consume 3 or more alcoholic drinks every day while using this product; or take more of this product or take it for a longer time than directed. Avoid taking ibuprofen if you are taking aspirin to prevent stroke or heart attack. Ibuprofen can make aspirin less effective in protecting your heart and blood vessels. If you must use both medications, take the ibuprofen at least 8 hours before or 30 minutes after you take the aspirin (non-enteric coated form). Ask a doctor or pharmacist before using any other cold, allergy, or pain medicine. Ibuprofen and other NSAIDs are contained in many combination medicines. Taking certain products together can cause you to get too much ibuprofen. Check the label to see if a medicine contains ibuprofen or similar NSAIDs (aspirin, naproxen, ketoprofen). Avoid drinking alcohol. It may increase your risk of stomach bleeding.
Good Sense Ibuprofen Tablets (200 mg) ACTIVE INGREDIENT (IN EACH TABLET): Ibuprofen 200 mg (NSAID), Pain reliever/fever reducer.
INACTIVE INGREDIENTS: Colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, stearic acid, talc, titanium dioxide.
More information Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives, asthma (wheezing), skin reddening, blister, facial swelling, shock, and rash. If an allergic reaction occurs, stop use and seek medical help immediately.